# SDR FDEA2020013090238

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 67,947 hours, 23,036 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT, CORROSION, SHEAR TIE STA 1480 BETWEEN STR 28R AND STR 29R. REMOVED CORROSION ON SHEAR TIE AT STA 1480 BETWEEN STR 28R-29R IAW SRM 51-10-02-0G. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A FIG 101 DET 2. REMOVED SHEAR TIE IAW SRM 51-40-02-0G. FABRICATED NEW SHEAR TIE, TREATED, PRIMED AND TOP COATED AND INSTALLED IAW SRM 51-40-05-0G, DWG 146N1015 REV C, SRM 51-20-01-0G, AMM 51-21-10-7 AND SRM 51-40-02-0G.
